# SDR DALA2021072304163

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 67,779 hours, 25,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed Insp
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND R1 DOOR GIRTBAR FAILED GAP CHECK. CORRECTIVE ACTION: REPLACED R1 DOOR GIRTBAR (2 EA) SPRINGS. SYSTEM OPERATION IS NORMAL. (LP 1883007)
